Para citar este documento: http://ddd.uab.cat/record/91343
On non-commuting sets in finite soluble CC-groups
Ballester-Bolinches, A.
Cossey, J.

Fecha: 2012
Resumen: Lower bounds for the number of elements of the largest non-commuting set of a finite soluble group with a CC subgroup are considered in this paper.
Derechos: Tots els drets reservats
Lengua: Anglès
Documento: article ; recerca ; publishedVersion
Materia: Finite groups ; Non-commuting sets ; CC-subgroups
Publicado en: Publicacions matemàtiques, Vol. 56, Núm. 2 (2012) , p. 0467-471, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_56212_09


5 p, 248.3 KB

El registro aparece en las colecciones:
Artículos > Artículos publicados > Publicacions matemàtiques

 Registro creado el 2012-06-14, última modificación el 2014-10-07



   Favorit i Compartir
QR image